RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1998
Volume 38,
Number 5,
Pages
740–748
(Mi zvmmf1890)
Justification of the dynamic programming method as applied to standardization-type problems
S. M. Aliakbarov
a
,
F. P. Vasil'ev
b
,
È. M. Muhamadiev
a
a
Tajik State University, Dushanbe
b
Moscow State University, Faculty of Computational Mathematics and Cybernetics
UDC:
519.857
MSC:
Primary
90C39
; Secondary
65K05
,
49L20
Received:
10.01.1997
Fulltext:
PDF file (1176 kB)
References
English version:
Computational Mathematics and Mathematical Physics, 1998,
38
:5,
711–718
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025